# SDR SWI2023F00047

- Difficulty date: May 2, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Galled
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE SEAT RAIL IS GALLED BTW STA 364 AND 379     (C-CHECK RO 6/9/2023)    BLENDED LH SIDE SEAT RAIL BTW STA 364 AND 379, REF CRJ 700 SRM 53-21-49-101-001-A01DAMAGE IS OUT OF LIMITS DUE TO NO DAMAGE REMOVAL ALLOWABLE IN BLENDED AREA REF CJ700 SRM 53-21-49-101-001-A01 REPLACED SIDE SEAT RAIL WITH FABRICATED SIDE SEAT RAIL INSTALLED FABRICATED LH SIDE SEAT RAIL FS364 - FS477 REF CRJ 700 AMM 53-00-49-400-801-A03
